# SDR SIMA201120904

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 16,625 hours, 14,512 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FOR FLIGHT 2763 THE CREW REPORTED THAT DURING TAXI TO TL16 RUNWAY, SMELLED A BURNING PLASTIC ODOR LIKE HOT ELECTRICAL WIRING.  THE ODOR WAS FAIRLY STRONG FOR A FEW MINUTES THEN DISSIPATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED WINDSHIELD HEAT POST.  REINSTALLED GLARESHIELD IAW 25-12-07.  INSPECTED MAP LIGHTS NO DEFECTS NOTED.  FOUND STRONG PLASTIC ELECTRICAL ODOR FROM THE CAPTAIN’S FLASHLIGHT. REPLACED FLASHLIGHT AND CRADLE.  FOUND STRONG PLASTIC AND ELECTRICAL SMELL FROM FLIGHT ATTENDANT’S FLASHLIGHT REPLACED THE BATTERY IAW 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
